Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 8, pp 1252–1263 | Cite as

Periodic Solutions of a System of Differential Equations with Hysteresis Nonlinearity in the Presence of Eigenvalue Zero

  • V. V. Yevstafyeva
Article
  • 2 Downloads

We study a system of ordinary differential equations of order n containing a nonlinearity of imperfectrelay type with hysteresis and external periodic perturbation. We consider the problem of existence of solutions with periods equal to (or multiple of) the period of external perturbation with two points of switching within the period. The problem is solved in the case where the collection of simple real eigenvalues of the matrix of the system contains an eigenvalue equal to zero. By a nonsingular transformation, the system is reduced to a canonical system of special form, which enables us to perform its analysis by the analytic methods. We propose an approach to finding the points of switching for the representative point of periodic solution and to the choice of the parameters of nonlinearity and the feedback vector. A theorem on necessary conditions for the existence of periodic solutions of the system is proved. Sufficient conditions for the existence of the required solutions are established. We also perform the analysis of stability of solutions by using the point mapping and the fixed-point method. We present an example that confirms the established results.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Minagawa, “A proposal of a new method of phase analysis of on-off control systems with relation to sinusoidal input,” Bull. JSME, 4, No. 16, 650–657 (1961).CrossRefGoogle Scholar
  2. 2.
    V. I. Zubov, Oscillations in Nonlinear and Controllable Systems [in Russian], Sudpromgiz, Leningrad (1962).Google Scholar
  3. 3.
    R. A. Nelepin, Exact Analytic Methods in the Theory of Nonlinear Automatic Systems [in Russian], Sudpromgiz, Leningrad (1967).Google Scholar
  4. 4.
    A.V. Pokrovskii, “Existence and calculation of stable modes in on-off systems,” Avtomat. Telemekh., No. 4, 16–23 (1986).Google Scholar
  5. 5.
    D. K. Potapov, “Optimal control over distributed systems of elliptic type of high order with spectral parameter and discontinuous nonlinearity,” Izv. Ros. Akad. Nauk. Teor. Sist. Uprav., No. 2, 19–24 (2013).Google Scholar
  6. 6.
    I. L. Nyzhnyk and A. O. Krasneeva, “Periodic solutions of second-order differential equations with discontinuous nonlinearity,” Nelin. Kolyvannya, 15, No. 3, 381–389 (2012); English translation : J. Math. Sci., 191, No. 3, 421–430 (2013).Google Scholar
  7. 7.
    A. Jacquemard and M. A. Teixeira, “Periodic solutions of a class of non-autonomous second order differential equations with discontinuous right-hand side,” Phys. D, 241, No. 22, 2003–2009 (2012).MathSciNetCrossRefGoogle Scholar
  8. 8.
    D. K. Potapov, “Sturm–Liouville problem with discontinuous nonlinearity,” Differents. Uravn., 50, No. 9, 1284–1286 (2014).MathSciNetGoogle Scholar
  9. 9.
    J. Llibre and M. A. Teixeira, “Periodic solutions of discontinuous second order differential systems,” J. Singul., 10, 183–190 (2014).MathSciNetzbMATHGoogle Scholar
  10. 10.
    A. M. Kamachkin, D. K. Potapov, and V. V. Yevstafyeva, “Solution to second-order differential equations with discontinuous righthand side,” Electron. J. Different. Equat., No. 221, 1–6 (2014).Google Scholar
  11. 11.
    D. K. Potapov, “Existence of solutions, estimates for the differential operator, and a ‘separating’ set in the boundary-value problem for the second-order differential equation with discontinuous nonlinearity,” Differents. Uravn., 51, No. 7, 970–974 (2015).MathSciNetGoogle Scholar
  12. 12.
    A. M. Samoilenko and I. L. Nizhnik, “Differential equations with bistable nonlinearity,” Ukr. Mat. Zh., 67, No. 4, 517–554 (2015); English translation : Ukr. Math. J., 67, No. 4, 584–624 (2015).Google Scholar
  13. 13.
    G. Bonanno, G. D’Agui, and P.Winkert, “Sturm–Liouville equations involving discontinuous nonlinearities,” Minimax Theory Appl., 1, No. 1, 125–143 (2016).Google Scholar
  14. 14.
    A. M. Kamachkin, D. K. Potapov, and V. V. Yevstafyeva, “Non-existence of periodic solutions to non-autonomous second-order differential equation with discontinuous nonlinearity,” Electron. J. Different. Equat., No. 04, 1–8 (2016).MathSciNetzbMATHGoogle Scholar
  15. 15.
    A. M. Kamachkin, D. K. Potapov, and V. V. Yevstafyeva, “Existence of solutions for second-order differential equations with discontinuous right-hand side,” Electron. J. Different. Equat., No. 124, 1–9 (2016).Google Scholar
  16. 16.
    V. V. Yevstafyeva, “On the necessary conditions for the existence of periodic solutions in a dynamical system with discontinuous nonlinearity and external periodic action,” Ufim. Mat. Zh., 3, No. 2, 20–27 (2011).MathSciNetzbMATHGoogle Scholar
  17. 17.
    V. V. Yevstafyeva, “Existence of a unique kT-periodic solution for one class of nonlinear systems,” J. Sib. Fed. Univ. Math. Phys., 6, No. 1, 136–142 (2013).Google Scholar
  18. 18.
    V. V. Yevstafyeva, “On the conditions for the existence of a two-point-oscillating periodic solution in a nonautonomous on-off system with Hurwitz matrix,” Avtomat. Telemekh., No. 6, 42–56 (2015).MathSciNetGoogle Scholar
  19. 19.
    A. M. Kamachkin, D. K. Potapov, and V. V. Yevstafyeva, “Existence of subharmonic solutions to a hysteresis system with sinusoidal external influence,” Electron. J. Different. Equat., No. 140, 1–10 (2017).Google Scholar
  20. 20.
    A. M. Kamachkin, D. K. Potapov, and V. V. Yevstafyeva, “On uniqueness and properties of periodic solution of second-order nonautonomous system with discontinuous nonlinearity,” J. Dyn. Control Syst., 23, No. 4, 825–837 (2017).MathSciNetCrossRefGoogle Scholar
  21. 21.
    A. M. Kamachkin, D. K. Potapov, and V. V. Yevstafyeva, “Existence of periodic solutions to automatic control system with relay nonlinearity and sinusoidal external influence,” Int. J. Robust Nonlinear Contr., 27, No. 2, 204–211 (2017).MathSciNetCrossRefGoogle Scholar
  22. 22.
    J. W. Macki, P. Nistri, and P. Zecca, “Mathematical models for hysteresis,” SIAM Rev., 35, No. 1, 94–123 (1993).MathSciNetCrossRefGoogle Scholar
  23. 23.
    I. D. Mayergoyz, Mathematical Models of Hysteresis and Their Applications, Elsevier, Amsterdam (2003).Google Scholar
  24. 24.
    A. Visintin, “ Ten issues about hysteresis,” Acta Appl. Math., 132, No. 1, 635–647 (2014).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • V. V. Yevstafyeva
    • 1
  1. 1.St.-Petersburg State UniversitySt.-PetersburgRussia

Personalised recommendations